# SDR SWAA2024041564063

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB 4 STIFFENER #4 (AFT) HAS A CRACK.<[01] L/H HORIZONTAL STAB RIB #4 ( STA. 120.3 ) WILL BE REPLACED ON FAULT #TTG8Q00S5BZ7. NO FURTHER ACTION REQUIRED;[02] VERIFIED CORRECTIVE ACTION 1.
